MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 25CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 25CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0478-01
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete initial reporter name: (b)(6).The product has been returned to the manufacturer, but is pending investigation.Once the investigation is completed a supplemental report with our findings will be submitted.Complaint record id #: (b)(4).
 
Event or Problem Description
It was reported that an intra-aortic balloon (iab) leak occurred during therapy.A new iab was inserted to continue therapy.The iab had been inserted on 08november2023.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
A portion of the catheter tubing and membrane was returned completely unfolded with blood on the interior and exterior of the catheter.The sheath was over the catheter and partially covering the rear portion of the membrane.The returned sheath was not a maquet product.A kink was observed on the inner lumen within the membrane approximately 8.9cm from iab tip.The inner lumen was found occluded with dried blood.The occlusion was unable to be cleared.An underwater leak test of the balloon and catheter tubing was performed and a leak was detected on the membrane approximately 4.1cm from the rear seal measuring 0.025cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.The penetration found on the membrane appears to have been caused by a sharp object.The insertion was reported to be axillary, which is not the method described in the device instructions for use.This may have contributed to the iab failure.The evaluation confirmed the reported problem a lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.Reference complaint #(b)(4).
 
Event or Problem Description
It was reported that an intra-aortic balloon (iab) leak occurred during therapy.A new iab was inserted to continue therapy.The iab had been inserted on (b)(6) 2023.The insertion was reported to be axillary, which is not a method described in the instructions for use (ifu).There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
**udi related data quality updates only** providing updated device identification information in alignment with gudid (d1, d2, d3, d4, g4, h4, h5).Reference complaint # (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 25CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 07004
MDR Report Key18576041
Report Number2248146-2024-00046
Device Sequence Number20778392
Product Code DSP
UDI-Device Identifier10607567106526
UDI-Public(01)10607567106526(10)3000302508(17)260307(11)230308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2026
Device Model Number0684-00-0478-01
Device Catalogue Number0684-00-0478-01
Device Lot Number3000302508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2024
Supplement Date Received by Manufacturer02/22/2024
10/10/2024
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/23/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age49 YR
Patient SexMale
Patient Weight102 KG